# SDR QXEA9700350

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 4HS26
- Condition: Out Of Adjust
- Location: Cargo Door
- Component: Fokker, A40276
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - CARGO DOOR WARNING ILLUMINATED.  RETURNED TO FIELD.  ADJUSTED SWITCHES.  OPERATIONAL CHECK GOOD.
